# SDR GTIA20111026282

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 21,150 hours, 10,202 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L -1 DOOR ASSIST BOTTLE READS 1400 PSI.  SERVICED L -1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
